Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



Some remarks on the Hasse norm theorem

Author: Hans Opolka
Journal: Proc. Amer. Math. Soc. 84 (1982), 464-466
MSC: Primary 12A60
MathSciNet review: 643730
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: A substitute for the Hasse norm theorem in Galois extensions of number fields is made more explicit.

References [Enhancements On Off] (What's this?)

  • [1] J. W. S. Cassels and A. Fröhlich, Algebraic number theory, Academic Press, London and New York, 1967. MR 0215665 (35:6500)
  • [2] D. Garbanati, The Hasse norm theorem for $ 1$-extensions of the rationals, Number Theory and Algebra (Ed., H. Zassenhaus), Academic Press, London and New York, 1977, pp. 77-90. MR 0480429 (58:592)
  • [3] K. Hoechsmann, Zum Einbettungsproblem, J. Reine Angew Math. 229 (1968), 81-106. MR 0244190 (39:5507)
  • [4] F. Lorenz, Über eine Verallgemeinerung des Hasseschen Normensatzes, Math. Z. 173 (1980), 203-210. MR 583388 (83c:12012)
  • [5] J. Neukirch, Über das Einbettungsproblem der algebraischen Zahlentheorie, Invent. Math. 21 (1973), 59-116. MR 0337894 (49:2663)
  • [6] H. Opolka, Zur Auflösung zahlentheoretischer Knoten, Math. Z. 173 (1980), 95-103. MR 584351 (81m:12012)
  • [7] A. Schloz, Totale Normenreste, die keine Normen sind, als Erzeuger nichtobelscher Körpererweiterungen. II, J. Reine Angew Math. 182 (1940), 217-234. MR 0003622 (2:246a)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 12A60

Retrieve articles in all journals with MSC: 12A60

Additional Information

Keywords: Algebraic numbers, Hasse's norm theorem
Article copyright: © Copyright 1982 American Mathematical Society

American Mathematical Society